| Texto completo | |
| Autor(es): |
Caraballo, Tomas
;
Carvalho, Alexandre N.
;
Langa, Jose A.
;
Oliveira-Sousa, Alexandre N.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ASYMPTOTIC ANALYSIS; v. 129, n. 1, p. 27-pg., 2022-01-01. |
| Resumo | |
In this paper, we study stability properties of nonuniform hyperbolicity for evolution processes associated with differential equations in Banach spaces. We prove a robustness result of nonuniform hyperbolicity for linear evolution processes, that is, we show that the property of admitting a nonuniform exponential dichotomy is stable under perturbation. Moreover, we provide conditions to obtain uniqueness and continuous dependence of projections associated with nonuniform exponential dichotomies. We also present an example of evolution process in a Banach space that admits nonuniform exponential dichotomy and study the permanence of the nonuniform hyperbolicity under perturbation. Finally, we prove persistence of nonuniform hyperbolic solutions for nonlinear evolution processes under perturbations. (AU) | |
| Processo FAPESP: | 18/10633-4 - Um estudo de estabilidade estrutural para atratores aleatórios |
| Beneficiário: | Alexandre do Nascimento Oliveira Sousa |
| Modalidade de apoio: | Bolsas no Exterior - Estágio de Pesquisa - Doutorado |
| Processo FAPESP: | 17/21729-0 - Um estudo sobre estabilidade estrutural de atratores para sistemas dinâmicos aleatórios |
| Beneficiário: | Alexandre do Nascimento Oliveira Sousa |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado |
| Processo FAPESP: | 18/10997-6 - Robusteza de atratores sob perturbações autônomas ou não-autônomas: Estabilidade estrutural |
| Beneficiário: | Alexandre Nolasco de Carvalho |
| Modalidade de apoio: | Bolsas no Exterior - Pesquisa |